Losing Progress While On Dutasteride

Derpicus

Established Member
Reaction score
19
So, I've been on Dutasteride for roughly 5 years I believe and I've been generally happy with the results, however lately my temples have begun to get really bad and no longer look 'full'. The hair has begun to get wispy looking and generally rather thin. Is it possible that it's the result of a seasonal shed? Or is it more likely that the medication has begun to stop working? I know I still have a lot to work with, but just trying to be proactive, because it does cause me a lot of stress/worrying lately. I do have BDD, but its for a different area, my hair is the one part of my face that I actually like.

I haven't really been taking progress pictures anymore since I have been satisfied with how my hair has been for quite sometime, but over the course of the summer I've noticed it progressively getting worse. I have also been seeing more hairs on my hand after applying product.

I'm currently only on Dutasteride, so I still have the option of minoxidil is there also any other options?
 

Attachments

  • 20190831_200101.jpg
    20190831_200101.jpg
    87.9 KB · Views: 248
Last edited:

GP86

Member
My Regimen
Reaction score
11
I’m in the same situation as you. Dutasteride worked for 5 years and over the past 6 months been losing ground. Hair thinning, more hair falling out. Thought about increasing my dosage (currently on .5 mg pill per day). Put out a thread earlier this week seeing if anybody had any luck increasing dosage of dutasteride or finasteride as I don’t think there are many other options left. I’m using minoxidil once per day as well but I don’t think it makes much of a difference as I don’t think minoxidil ever did anything for my hair. Hopefully others will have some last chance suggestions.
 

Retinoid

Senior Member
My Regimen
Reaction score
556
You guys have to be aware that sometimes hair feels less full than other days. It would be EXTREMELY unlikely to still miniatrize while taking Duasteride. Qill you still shed? Yes. Will your hair at times feel less full? Yes.

Topical Minoxidil is usually a nice compliment to DHT inhibitors. You can also dermaroll, use LLLT therapy and topical herbals DHT inhibitors that may give a minor boost to Duasteride (Lipogaine has these and Minoxidil).
 

GP86

Member
My Regimen
Reaction score
11
I know for certain I have lost a lot of ground over past 6 months. I was on propecia for 10 years before starting Dutasteride. It feels exactly the same as when propecia starting losing its effectiveness. Just a slow gradual decline. Your body must get used to these drugs over time. That is why maybe upping dosage may help but I don’t know. Worth trying I suppose as there is nothing else left after Dutasteride. But open to anyone’s suggestions. Does low light laser helmets actually work. I guess that would be one more thing to try.
 

GP86

Member
My Regimen
Reaction score
11
Derpicus. Are you on generic Dutasteride or the real avodart. Wondering myself if that makes a difference.
 
Top